International Journal of Qualitative Theory of Differential Equations and Applications

Volume 2, Number 2  July-December  (2016)


Table of Contents



1.      LMI Approach for Stability of Distributed Parameter Type Cohen-Grossberg Neural Networks with Damped Stochastic Disturbance


Author: Xuyang Lou, Baotong Cui   DOWNLOAD PDF




2.      Generalized Quasilinearization Method and Cubic Convergence for Integro-Differential Equations


Author: Tanya G. Meltona, A. S. Vatsala DOWNLOAD PDF




3.      Existence of positive solution for a class of fourth-order singular m-point boundary value problems

Author: Meiqiang Fenga, Hanying Feng, Weigao Ge DOWNLOAD PDF




4.      A mathematical model for sickle cell depolymerization: dynamical properties and numerical experiments

Author: Nikki Daniel-Jonesa, Mingxiang Chen, Dominic P.Clemence, Gregory Gibson 



5.      Optimal control of stochastic differential delay equations with application in economics

Author: Anatoli F. Ivanov, Ivanov V. Swishchuk, 




6.      On the parameter-dependence of the solutions of functional differential equations with unbounded state-dependent delay II. The Kneser-theorem and some comparison theorems


 Author: Bernát Slezák DOWNLOAD PDF